# SDR KCSA101196

- Difficulty date: December 19, 2010
- Submitted: December 19, 2010
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 81,785 hours, 21,595 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR3 PYLON INBD SKIN DAMAGED ALONG BOTTOM EDGE, NAC STA 215 TO 222.
